# SDR SWAA2022060300982

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BL 0 FWD GALLEY AND LAV 2022-223401 / [01] REPLACED NEW WEB AND FASTENERS FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 DRAWING 141A5400 REV -;[02] CORRECTED STEP 1. REPLACED NEW WEB AND FASTENERS FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 DRAWING 141A5400 REV -. SEE INDIVIDUAL SING OFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SING OFFS BELOW.
